Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Severe acne problem pimples all over face, blackheads. Used celltone, no results yet. Suggestions ?

I have a severe acne problem pimples al over my face ,blackheads etc nd it has lead 2 ugly marks on my face.a week back I have started usonc celltone and I dit not see a diffrence yet,I wanna know wot your views on this product it,wil I see results wit continuous use,and if not wot will u suggest I u use thanx so much awaiting ur reply
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
for your acne problem instead of using excessively publised over the counter products; use products that are specifically meant to treat acne. Firstly get your blackheads and whiteheads extracted by a dermatologist. Start a good oral antibiotic like azithromycin 500mg along with oral isotretinoin 10mg or 20 mg depending on severity of acne. Use clindamycin and adapalene gel topically and a good mild face wash. That will make your skin pimple free. Consult your dermatologist for further queries
Answered: Sat, 3 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor